Existence of Solutions for One-dimensional Wave Equations with Nonlocal Conditions
MetadataShow full metadata
In this article we study an initial and boundary-value problem with a nonlocal integral condition for a one-dimensional wave equation. We prove existence and uniqueness of classical solution and find its Fourier representation. The basis used consists of a system of eigenfunctions and adjoint functions.
CitationBeilin, S. A. (2001). Existence of solutions for one-dimensional wave equations with nonlocal conditions. Electronic Journal of Differential Equations, 2001(76), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.